Related Experiment Video
Updated: Feb 10, 2026

Minimal Erythema Dose MED Testing
Published on: May 28, 2013
Erythema Nodosum as the Initial Presentation of Nivolumab-Induced Sarcoidosis-Like Reaction
Alexandre Laroche1, Evelyn Alarcon Chinchilla1, Emilie Bourgeault1
11 Faculty of Medicine, Université Laval, Ville de Québec, QC, Canada.
Background:
We report a case of nivolumab-related sarcoidosis-like syndrome that initially presented with erythema nodosum. Sarcoidosis development has been described in single and combination immunotherapy.
Case Presentation:
A 68-year-old white woman with metastatic ocular amelanotic choroid melanoma was treated with nivolumab. The patient developed histologically confirmed erythema nodosum lesions and pulmonary granuloma sarcoidosis. Nivolumab was discontinued and the patient started ipilimumab therapy.
Conclusion:
Sarcoidosis-like syndrome with lymphadenopathy is a rare adverse event that is important to recognize since it can be mistaken for metastatic disease progression. Tissue biopsy of new lesions during immunotherapy is an important step in patient evaluation.
Related Concept Videos
Self-Presentation
Self-Presentation: Self-Monitoring and Self-Handicapping
Strategies of Self-Presentation I: Strategic Self-Presentation
Processes of Self-Presentation
Initiation of Translation
First, the initiator tRNA must be selected from the pool of elongator tRNAs by eukaryotic initiation factor 2 (eIF2). The initiator tRNA (Met-tRNAi) has conserved sequence elements including modified bases at...
Initiation of Translation

